# SDR E8JR20150721001

- Difficulty date: June 19, 2015
- Submitted: July 21, 2015
- Operation: General aviation
- Aircraft: N425LA
- Make and model: Cessna 425
- Aircraft serial: 4250092
- Aircraft time: 9,515 hours, 8,516 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Position
- Location: Elevator Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT FOUND UP ELEVATOR TRAVEL RESTRICTED.  GROUND CHECK FOUND ELEVATOR MOVEMENT WAS RESTRICTED TO APPROXIMATELY 1" T/E UP PAST NEUTRAL.  OPENED TAIL CONE PANELS AND FUSELAGE LOWER PANEL AFT OF NOSE GEAR WHEEL WELL.  INSPECTED AND FOUND NO FAULTS IN THESE AREAS. INSPECTED BELOW INSTRUMENT PANEL AND FOUND COUNTER BALANCE WEIGHT CAUGHT ON LT COWL FLAP CONTROL CABLE. REPOSITIONED CABLE AND COMPLETED OPS CHECK OF ELEVATOR CONTROL SYSTEM WITH NO FURTHER DEFECT NOTED.  ELEVATOR CONTROL CABLE TENSION CHECKED AND FOUND TO BE WITHIN LIMITS.
